# SDR F3LA2008100600658

- Difficulty date: October 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED FLOORBEAM Y1292 AT FRAME 66, FORWARD HOLE HAS CORROSION.  MAINTENANCE BLENDED CORROSION, OVERSIZED HOLE, ROTO-PROBED, TREATED, PRIMED AND PAINTED IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-00-14, NONDESTRUCTIVE TESTING MANUAL 51-10-01 PART 6, 51-10-08 PART 6 AND ENGINEERING AUTHORIZATION A9-53R-30664.
